# SDR 08FDEA04607

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- Aircraft time: 54,551 hours, 17,373 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MEM, GEAR HANDLE WOULD NOT MOVE TO UP POSITION.  RAN QRH PROCEDURE FOR GEAR HANDLE WILL NOT MOVE TO UP POSITION UNABLE TO RAISE GEAR HANDLE, RETURNED TO MEM.
